# SDR REXA2012060500816

- Difficulty date: June 5, 2012
- Submitted: June 7, 2012
- Operation: Air carrier
- Aircraft: N8968E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7968
- Aircraft time: 17,694 hours, 15,175 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE WINDOW CRACKED DURING CLIMB-OUT.  REMOVED AND REPLACED RT WINDOW IAW AMM 56-12-01.  OK FOR SERVICE.
